MAUDE Adverse Event Report: ALPHATEC SPINE, INC. ATEC LATERAL INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. ATEC LATERAL INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 100-06185510-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records found no manufacturing, processing, or design related irregularities.The implants were found to be properly manufactured and released in accordance with the device master record.An evaluation is not possible at this time.The device remains in-situ.If additional information is provided, a supplemental report will be completed.
 
Event or Problem Description
On (b)(6) 2021, a female patient underwent a lateral interbody fusion spinal surgery.Around 5 months postoperatively, radiographs revealed the implanted cage had fractured.No revision surgery has been scheduled.No patient injury reported.

Brand Name
ATEC LATERAL INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
MDR Report Key12558503
Report Number2027467-2021-00066
Device Sequence Number1320952
Product Code MAX
UDI-Device Identifier00190376180052
UDI-Public(01)00190376180052
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191311
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100-06185510-S
Device Catalogue Number100-06185510-S
Device Lot Number721938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR